# SDR CA110525004

- Difficulty date: May 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,562 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Condition: Failed
- Location: Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

SLAT FAIL ON APPROACH TO RWY 05 AT 2000 FT, G/A INITIATED.  PERFORMED QRH PROCEDURE, UNABLE TO CLEAR SLAT FAIL EICAS, SECOND APPROACH CONDUCTED TO RWY 05 IN SLAT 3/FLAP 2 MODE WITH 6000 FT. REQUIRED DISTANCE.  CARRIED OUT FIM 27-81-00-810-807A. IAW AMM & SNL 170-27-0039.  RT SKEW SENSORS 2-3 AND RT SKEW SENSOR 3-4 REPLACED IAW 27-83-01/401. RT HARNESS 2-3 REPLACED IAW 27-80-07/401. INHIBITS CLEARED.  OPS TEST OF SLAT SYS COMPLETED IAW AMM 27-80-00-710-801-A/500.
